# SDR CA091021009

- Difficulty date: October 19, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna 425
- Aircraft time: 6,429 hours
- Engine: Pwa PT6A135A
- Propeller: Mcauly 4HFR34C762
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 512205393
- Condition: Chafed
- Location: Rt Wing Te Flap
- Part time: 6,527 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT FLAP TRAILING EDGE, NEAR INBOARD SIDE HAS CAUSED CHAFING DAMAGE TO THE WING SKIN WHERE FLAP RETRACTS. LOCAL REPAIR REQUIRED. (TC 20091021009)
